# SDR DXTA2011100604745

- Difficulty date: October 5, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N944QS
- Make and model: Cessna 750
- Aircraft serial: 7500144
- Aircraft time: 10,100 hours, 6,189 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Cable
- Part number: 38020100
- Condition: Malfunctioned
- Location: Mlg Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

BRAKES WERE DRAGGING ON TAXI IN, ALONG WITH A BRAKE SQUEEKING NOISE. FURTHER INVESTIGATION ON THE GROUND WE SAW THE LT INBD BRAKE APPLY ITSELF WITH HYD PRESSURE APPLIED THRU THE A AUX PUMP.  FOUND LT BRAKE ACTUATION LEVER ON VALVE HAD NOT FULLY RETURNED TO THE BRAKE OFF POSITION.  R & R THE BRAKE CABLES. PERFORMED BRAKE CABLE RIGGING FUNCTIONAL TEST AND TAXI CHECK.  BRAKE SYS OPS CHECKED NORMAL.  IAW MM 32-42-02.
